Alert archive / Maryland / Special Weather Statements in 2010
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 13, 2010, 2:58 AM EDT for Queen Anne's County, Talbot County, Maryland. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 13, 2010, 2:58 AM EDT (06:58 UTC)
- Expired
- Jul 13, 2010, 4:00 AM EDT
- In force
- 62 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Queen Anne's County, MD, Talbot County, MD
The radar
The Dover AFB radar (KDOX), 69 km from the middle of the area, began a volume at 06:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 7.0 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 252 J/kg
- Mixed-layer CIN
- -47 J/kg
- Mixed-layer LCL
- 1039 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 197 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
392
WWUS81 KPHI 130658
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
258 AM EDT TUE JUL 13 2010
DEZ002-MDZ012-015-019-020-130800-
CAROLINE MD-KENT MD-KENT DE-QUEEN ANNE'S MD-TALBOT MD-
258 AM EDT TUE JUL 13 2010
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT
CAROLINE...KENT...QUEEN ANNE'S AND TALBOT COUNTIES...
AT 254 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS 16 MILES WEST OF EASTON...MOVING
NORTHEAST AT 30 MPH. THESE THUNDERSTORMS WILL BE NEAR TALBOT...ST.
MICHAELS AROUND 315 AM...WYE MILLS...QUEENSTOWN AROUND 330 AM...
CARVILLE...CENTERVILLE AROUND 345 AM...CHURCH HILL AND BARCLAY
AROUND 400 AM.
AS MUCH AS ONE AND ONE-HALF INCHES OF RAIN MAY FALL IN LESS THAN AN
HOUR WITH THESE THUNDERSTORMS. THIS MUCH RAIN COULD CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
LAT...LON 3873 7625 3867 7636 3877 7640 3875 7635
3887 7625 3882 7621 3883 7620 3894 7624
3890 7624 3884 7638 3885 7639 3892 7637
3901 7629 3901 7621 3908 7624 3932 7603
3905 7564 3863 7615
$$
HAYESWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 13, 2:55 AM EDT, 3 minutes earlier.
Area forecast discussion, Jul 13, 2:55 AM EDT, 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 255 AM EDT TUE JUL 13 2010 .SYNOPSIS... A WEAK FRONTAL BOUNDARY WILL APPROACH THE REGION FROM THE WEST TODAY. LOW PRESSURE WILL FORM ON THE FRONT TONIGHT AS IT MOVES TO THE COAST. SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN ARE POSSIBLE AHEAD OF THE FRONT TODAY AND TONIGHT. THE FRONT WILL MOVE OFFSHORE WEDNESDAY...AS WEAK HIGH PRESSURE BUILDS IN BEHIND THE FRONT. A RETURN TO HOT AND HUMID WEATHER IS EXPECTED THURSDAY AND THURSDAY NIGHT. A COLD FRONT WILL APPROACH THE AREA FRIDAY NIGHT BEFORE STALLING OVER THE REGION THIS WEEKEND. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... THE PROBLEM OF THE DAY WITH OF COURSE BE CONVECTION WITH HEAVY RAIN POTENTIAL. THE FIRST BATCH OF WARM AIR INDUCED RAIN CROSSING EASTERN PENNSYLVANIA AS IT SLOWLY WEAKENS. WATCHING ANOTHER CLUSTER ABOUT TO MOVE INTO EASTERN MARYLAND...WITH STILL MORE CONVECTION ACROSS THE SOUTHERN DELMARVA. WILL WATCH THE ACTIVITY EARLY THIS MORNING AND TRY TO GAGE WHERE VULNERABLE LOCATIONS COULD BE FOR LATER CONVECTION. LOCATION OF THE MOST SIGNIFICANT CONVECTION COULD BE PROBLEMATIC TODAY. AFTER THE EARLY MORNING ACTIVITY EXITS...IT APPEARS AS THOUGH THERE COULD BE A BREAK IN THE ACTION THROUGH LATE MORNING. AFTER THIS...THE FIRST CONVECTIVE ELEMENTS SHOULD DEVELOP IN THE POCONOS AND LEHIGH VALLEY....AS INSTABILITY INCREASES AHEAD OF A WEAKENING FRONTAL BOUNDARY. LOOKS AS THOUGH THE ACTIVITY SHOULD BE SCATTERED IN NATURE...WITHOUT MUCH IN THE WAY OF SHEAR FOR ORGANIZATION. TOYED WITH THE IDEA OF A FLASH FLOOD WATCH FOR THE ABOVEMENTIONED AREA AS CONVECTION SHOULD FIRE THERE FIRST LATER THIS MORNING AND THIS AFTERNOON. HOWEVER...NOT CONFIDENT ENOUGH ON COVERAGE TO WARRANT A WATCH. WILL CONTINUE TO MONITOR. MORE ON THE POTENTIAL FOR FLOODING IS CONTAINED IN THE HYDROLOGY SECTION BELOW. AS THE FRONTAL BOUNDARY PRESSES EAST...IT WILL ACT MOSTLY AS A LINE BETWEEN THE DEEPEST MOISTURE AND INSTABILITY TO THE EAST AND LESS SO TO THE WEST. WOULD EXPECT ANOTHER BATCH OF SHOWERS AND THUNDERSTORMS TO ORGANIZE THIS AFTERNOON ACROSS SOUTHERN AREAS...AFFECTING MAINLY DELAWARE AND SOUTHERN NEW JERSEY. SINCE PRECIPITABLE WATER VALUES SHOULD BE NEAR 2 INCHES...WILL ALSO INCLUDE A MENTION OF HEAVY RAIN HERE AS WELL. THERE SHOULD BE A GOOD DEAL OF MID LEVEL CLOUDS...PLUS WHATEVER CONVECTIVE CLOUDS THAT CAN DEVELOP. THIS SHOULD KEEP TEMPERATURES COOLER THAN MOST GUIDANCE NUMBERS...AND HIGHS WERE BASED MAINLY ON THE LOWER NAM MOS NUMBERS. && .SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY/... A WEAK MID LEVEL SHORT WAVE WILL APPROACH FROM THE SOUTHWEST BETWEEN 0300 AND 0900 UTC WEDNESDAY. CONVECTION SHOULD BE ONGOING ACROSS DELAWARE AND SOUTHERN NEW JERSEY THIS EVENING (FROM LATE AFTERNOON ACTION). BULK SHEAR APPROACHES 25 KNOTS DURING THIS TIME PERIOD...SO THERE COULD BE SOME ORGANIZATION TO THE CONVECTION DURING THE LATE AFTERNOON AND EARLY EVENING HOURS ACROSS THE SOUTHERN ZONES. WILL INDICATE THE POTENTIAL FOR GUSTY WINDS WITH THE STORMS IN THE EVENING. AFTER THIS...ALL MODELS SHOW THE HIGHEST PRECIPITABLE WATER AIR LINING UP WITH THE SURFACE BOUNDARY ACROSS DELAWARE AND SOUTHERN NEW JERSEY. THE PASSING MID LEVEL SHORT WAVE MAY ALLOW A SURFACE WAVE TO FORM ON THE BOUNDARY. THIS COULD ACT TO FOCUS THE DEEPEST MOISTURE AND WILL CONTINUE THE MENTION OF HEAVY RAIN. IN ADDITION...MAY NEED TO WATCH THE ACTIVITY ON THE FRONT FOR LOW LEVEL TURNING. WHILE THERE IS NOT MUCH CAPE ON THE SOUNDINGS FOR TUESDAY NIGHT...IT IS MOSTLY IN THE LOW LEVELS. IN ADDITION...0-1 KM HELICITY NUMBERS...LOW LCL HEIGHTS AND HIGH DEW POINTS NUMBERS SUGGEST THAT ANY STORMS THAT DEVELOP MAY BE ABLE TO TAKE ADVANTAGE OF STRETCHING IN THE LOWER LEVELS. WITH THE NO AIRMASS CHANGE IN SIGHT...AND DEW POINTS HAVING A HARD TIME GETTING BELOW THE MID 70S...BASICALLY ACCEPTED A BLEND OF MOS NUMBERS FOR LOWS. ALL MODELS (EVEN THE PREVIOUSLY SLOWER NAM) ARE ALL TAKING THE SURFACE BOUNDARY OFFSHORE WEDNESDAY MORNING...AS THE LOW TO MID LEVEL FLOW BECOMES WEST NORTHWEST AND BEGINS TO DRY. HOWEVER...IT APPEARS AS THOUGH THERE WILL STILL BE AN AXIS OF INSTABILITY RUNNING FROM SOUTHWEST VIRGINIA INTO CENTRAL NEW ENGLAND. THIS LINE APPEARS TO DELINEATE JUST HOW FAR THE DRIER AIR WILL GET WEDNESDAY AFTERNOON. HENCE...EAST OF THIS LINE...WILL CONTINUE TO HAVE ENOUGH INSTABILITY FOR CONVECTIVE POTENTIAL. RIGHT NOW...IT APPEARS AS THOUGH THE SEA BREEZE MAY BE THE BOUNDARY THE INSTABILITY NEEDS TO BE RELEASED...AND THE CHANCE OF SHOWERS AND THUNDERSTORMS WILL BE TIED TO THE POSITION OF THE SEA BREEZE. WITH LITTLE EFFECT SHEAR...AND PERHAPS A SLOW MOTION TO THE CONVECTIVE ELEMENT...HEAVY RAIN APPEARS TO BE THE CONVECTIVE MODE. WITH LESS COVERAGE THAN PREVIOUS DAYS...WILL NOT INCLUDE A MENTION OF HEAVY RAIN FOR WEDNESDAY AFTERNOON. SKIES SHOULD BECOME PARTLY SUNNY AFTER THE MID LEVEL SHORT WAVE CLEARS THE COAST WEDNESDAY MORNING. 850 MB TEMPERATURES SHOULD BE NEAR 17 CELSIUS. THIS SUPPORTS THE HIGHER GFS MOS NUMBERS FOR HIGHS IN ALL AREAS OUTSIDE OF SEA AND BAY BREEZES. ANY ACTIVITY THAT DEVELOPS ON THE SEA BREEZE SHOULD DIE OFF WEDNESDAY EVENING...THEN EXPECTING DRY CONDITIONS THROUGH THURSDAY AS CAPPING CUTS OFF CONVECTIVE POTENTIAL. MID LEVEL RISING HEIGHTS AND 850 MB TEMPERATURES SUPPORT HIGHS IN THE MID 90S AWAY FROM THE COAST. BASED ON FORECAST DEW POINTS...STILL NOT QUITE GETTING TO EXCESSIVE HEAT WATCH CRITERIA FOR THURSDAY...SO WILL HOLD OFF ON HEADLINES FOR NOW AND CONTINUE TO MENTION THE POTENTIAL IN THE HAZARDOUS WEATHER OUTLOOK. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... HEAT ADVISORY PRODUCTS POSSIBLE FOR FRIDAY AND SATURDAY WITH SPOTTY HEAVY CONVECTION POSSIBLE FRIDAY NIGHT OR SATURDAY. HIGH INDEX PROJECTED NEAR 100F IN PHL FRIDAY. NO CHANGE IN THE OVERALL PATTERN OF ABOVE NORMAL TEMPERATURES IN THIS EXTENDED PORTION OF THE FORECAST OR WELL BEYOND PER THE 00Z/12 NAEFS. THIS MONTH ALREADY AVERAGING 4 DEGREES ABOVE NORMAL IN PHILADELPHIA FOR THE FIRST 11 DAYS. WE ARE FCSTG A HEAT WAVE TO DEVELOP THURSDAY AND LAST AT LEAST INTO THIS WEEKEND. CONFIDENCE ON THE HEAT WAVE NOT BEING INTERRUPTED BY ONE DAY BELOW 90 IS AVG. THE FCST POPS WERE INCREASED ABOVE HPC AND GFS GUIDANCE FOR SATURDAY NEAR THE FRONTAL BOUNDARY AND THE EDGE OF THE MID LVL CAP. QUITE A BIT OF INSTABILITY SHOULD BE PRESENT SATURDAY FOR HEAVY CONVECTION ALONG WITH THE FRONTAL BOUNDARY AS LIFT. SUNDAY...MODEL SIGNALS CONTINUE TO DRY OUT SFC TD'S BUT STILL HOT. NEXT MONDAY/TUESDAY...MAY HAVE UNDERFORECAST POPS IN PULSES OF WAA BUT FOR NOW REMAIN WITH HPC POPS INA CONTG HOT ABOVE NORMAL TEMP PATTERN. && .AVIATION /07Z TUESDAY THROUGH SATURDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. SHOWERS/TSTMS HAVE MOSTLY REMAINED OVER AND W OF THE DELAWARE VALLEY REGION LAST EVENING AND EARLY THIS MORNING. THE NEXT BATCH OF RAINS ACROSS THE CHESAPEAKE BAY IS HEADING NE AND WILL AFFECT ALL THE TERMINALS AROUND SUNUP AND INTO THE MORNING. LOWER CIGS/VSBYS ILL OCCUR WITH THE ACTIVITY...AMDS WILL BE ISSUED WHEN THE TIMING BECOMES A BIT BETTER. THE BALANCE OF THE DAY WILL FEATURE VFR CONDITIONS WITH LOW OR MID OVC CONDITIONS. OCCASIONAL SHOWERS/TSTMS MAY BRING MVFR AT TIMES...ESPECIALLY LATE AFTERNOON OR EARLY EVENING. THE ACTIVITY IS TOUGH TO TIME...SO PLENTY OF VCSH AND CB CLOUD GROUPS WERE USED IN THE TAFS FOR NOW. TONIGHT...SHOWERS/TSTMS END AND MVFR OR IFR FOG MAY DEVELOP. OUTLOOK... SCATTERED SHOWERS AND THUNDERSTORMS WILL REMAIN OVER THE REGION THROUGH THE REMAINDER WEEK UNDER A HOT AND HUMID AIRMASS. CONDITIONS SHOULD REMAIN VFR FROM WEDNESDAY ONWARD WITH WINDS MAINLY A SOUTHWESTERLY DIRECTION. && .MARINE... LOW PRESSURE AND ITS ATTACHED FRONTS WILL APPROACH FROM THE WEST TODAY AND THEN PASS TO THE NE TONIGHT AND WED. SCT TO NUMEROUS SHOWERS AND TSTMS WILL BE ACROSS THE WATERS TODAY AND TONIGHT. WHILE WINDS AND WAVES WILL BE HIGHER AROUND TSTMS...OVERALL CONDITIONS ARE EXPECTED TO REMAIN SUB-SCA WITH WINDS AROUND 15 KTS AND SEAS 3 TO 4 FT ON THE OCEAN AND AROUND 2 FT IN THE BAY. HIGH PRESSURE WILL BUILD IN WED NIGHT AND REMAIN THROUGH FRI. THIS WILL BRING FAIR WEATHER AND MORE OF A RELAXED WIND/SEA. A COLD FRONT WILL CROSS THE WATERS SAT. SHOWERS/TSTMS MAY OCCUR WITH THIS FRONT. && .HYDROLOGY... THE FIRST BATCH OF WARM AIR ADVECTION INDUCED SHOWERS AND THUNDERSTORMS IS CROSSING EASTERN PENNSYLVANIA THIS MORNING. BETWEEN 1 AND 2 INCHES OF RAIN ACCOMPANIED THESE SHOWERS AND THUNDERSTORMS WITH SOME RESPONSE ON THE SMALLER RIVERS. WILL HAVE TO CONTINUE TO MONITOR THE VALLEY CREEK AT VALLEY FORGE...AS THE FLOW HAS BEEN FLUCTUATING THIS MORNING. CONSIDERED A FLASH FLOOD WATCH THIS MORNING...BUT NOT SURE WHERE TO PLACE IT. BASED ON THE THERMAL FORCING THIS AFTERNOON...THE FIRST CONVECTIVE ELEMENTS SHOULD DEVELOP NEAR THE AREAS THAT RECEIVED HEAVY RAIN LAST NIGHT AND EARLY THIS MORNING. IT APPEARS AS THOUGH THE DEEPEST MOISTURE AND INSTABILITY SHOULD BE EAST OF THE REGION THIS AFTERNOON...SO LESS LESS CONFIDENCE OF FLASH FLOODING HERE. ANOTHER POTENTIAL AREA TO WATCH WILL BE SOUTHERN NEW JERSEY AND CENTRAL AND SOUTHERN DELAWARE. THESE AREAS WILL BE UNDER THE GUN FOR THIS AFTERNOON AND TONIGHT...AS THE BEST INSTABILITY LINES UP WITH THE BEST MOISTURE (AS PRECIPITABLE WATER VALUES REACH NEAR 2.25 INCHES). A SHORT WAVE WILL FOCUS THE CONVECTION BETWEEN 0300 UTC AND 0900 UTC WEDNESDAY ACROSS THIS AREA. WHILE THE 0000 UTC NAM APPEARS TO BE TOO HIGH WITH ITS PRECIPITATION AMOUNTS...THE AREA LOOKS RIGHT. WOULD THINK WITH CONVECTION TAPPING THE HIGH PRECIPITABLE WATER...1 TO 2 INCHES WITH SOME ISOLATED 3 INCH AMOUNTS ARE POSSIBLE. ALL OF THESE NUMBERS ARE BELOW THE FLASH FLOOD GUIDANCE NUMBERS (NOT TO MENTION MOSTLY SANDY SOIL)...AND WILL FORGO THE WATCH THIS MORNING. LATER SHIFTS CAN REEVALUATE BASED ON RAINFALL TODAY. && .TIDES/COASTAL FLOODING... ONCE AGAIN...JUST BARELY MINOR TIDAL FLOODING VALUES REACHED ACROSS THE SHORE AND DEL BAY LAST EVENING. THE TREND IN THE DEPARTURES OVER THE NEXT FEW DAYS IS DOWNWARD AS WE CONTINUE PAST THE TIME OF THE NEW MOON (LAST SUN). COULD BE CLOSE AGAIN THIS EVENING...SO THE DAY CREW WILL EVALUATE AND ISSUE ANY ADVISORIES IF NEEDED. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...HAYES NEAR TERM...HAYES SHORT TERM...HAYES LONG TERM...DRAG AVIATION...O'HARA MARINE...O'HARA HYDROLOGY...HAYES TIDES/COASTAL FLOODING...O'HARA
Hazardous weather outlook, Jul 12, 11:59 PM EDT, 2 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1159 PM EDT MON JUL 12 2010 PAZ054-060-061-140400- CARBON-BERKS-LEHIGH- 1159 PM EDT MON JUL 12 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. THUNDERSTORMS MAY BE ACCOMPANIED BY HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS ON TUESDAY AND TUESDAY NIGHT MAY BE ACCOMPANIED BY HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ001-007>010-012>014-020-026-027-PAZ055-062-140400- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-OCEAN-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-MONROE- NORTHAMPTON- 1159 PM EDT MON JUL 12 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. THUNDERSTORMS MAY BE ACCOMPANIED BY HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS ON TUESDAY AND TUESDAY NIGHT MAY BE ACCOMPANIED BY HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-PAZ067-068-070-140400- NEW CASTLE-CHESTER-MONTGOMERY-DELAWARE- 1159 PM EDT MON JUL 12 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. THUNDERSTORMS MAY BE ACCOMPANIED BY HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS ON TUESDAY AND TUESDAY NIGHT MAY BE ACCOMPANIED BY HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. AN EXCESSIVE HEAT ADVISORY OR WARNING MAY BECOME NECESSARY FOR THURSDAY AND/OR FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ015-017>019-PAZ069-071-140400- MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-BUCKS-PHILADELPHIA- 1159 PM EDT MON JUL 12 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. THUNDERSTORMS MAY BE ACCOMPANIED BY HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS ON TUESDAY AND TUESDAY NIGHT MAY BE ACCOMPANIED BY HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. AN EXCESSIVE HEAT ADVISORY OR WARNING MAY BECOME NECESSARY FOR THURSDAY AND/OR FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002-003-MDZ008-012-015-019-020-140400- KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE- 1159 PM EDT MON JUL 12 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE AND NORTHEAST MARYLAND. .DAY ONE...TONIGHT. THUNDERSTORMS MAY BE ACCOMPANIED BY HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS ON TUESDAY AND TUESDAY NIGHT MAY BE ACCOMPANIED BY HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ016-021>025-140400- DELAWARE BEACHES-SALEM-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- 1159 PM EDT MON JUL 12 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. THUNDERSTORMS MAY BE ACCOMPANIED BY HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS ON TUESDAY AND TUESDAY NIGHT MAY BE ACCOMPANIED BY HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-140400- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1159 PM EDT MON JUL 12 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. THUNDERSTORMS MAY BE ACCOMPANIED BY HEAVY RAINFALL AND FREQUENT CLOUD TO SURFACE LIGHTNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS ON TUESDAY AND TUESDAY NIGHT MAY BE ACCOMPANIED BY HEAVY RAINFALL AND FREQUENT CLOUD TO SURFACE LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 12, 9:53 PM EDT, 5 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
953 PM EDT MON JUL 12 2010
PAZ067>069-130300-
BUCKS PA-CHESTER PA-MONTGOMERY PA-
953 PM EDT MON JUL 12 2010
...A STRONG THUNDERSTORM WILL AFFECT BUCKS...CHESTER AND MONTGOMERY
COUNTIES...
AT 948 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 14 MILES NORTHEAST OF WEST CHESTER...MOVING
NORTHEAST AT 30 MPH. THE THUNDERSTORM WILL BE NEAR KULPSVILLE...
EAGLEVILLE AROUND 1000 PM...HATFIELD...FRICKS AROUND 1015 PM...
DUBLIN...PIPERSVILLE AROUND 1030 PM...TINICUM TOWNSHIP AND OTTSVILLE
AROUND 1045 PM. ADDITIONAL STORMS MAY AFFECT OTHER AREAS.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 35 MPH, SMALL HAIL, AND DANGEROUS CLOUD TO GROUND
LIGHTNING ARE POSSIBLE WITH THIS STORM.
LAT...LON 4059 7523 4032 7496 4007 7540 3994 7553
4024 7565
RPWSpecial weather statement, Jul 12, 10:42 PM EDT, 4 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1042 PM EDT MON JUL 12 2010
PAZ060-067-068-130345-
BERKS PA-CHESTER PA-MONTGOMERY PA-
1042 PM EDT MON JUL 12 2010
...A STRONG THUNDERSTORM WITH HEAVY RAIN WILL AFFECT BERKS...CHESTER
AND MONTGOMERY COUNTIES...
AT 1037 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES EAST OF LANCASTER...MOVING NORTHEAST AT
25 MPH. THE THUNDERSTORM WILL BE NEAR HONEY BROOK AROUND 1045 PM...
NEW MORGAN...ELVERSON AROUND 1100 PM...KENHORST...READING AROUND 1115
PM...LAURELDALE...TEMPLE AROUND 1130 PM...FLEETWOOD AND LYONS AROUND
1145 PM.
AS MUCH AS AN INCH OF RAIN MAY FALL IN LESS THAN 45 MINUTES WITH
THIS STORM. THIS MUCH RAIN COULD CAUSE WATER TO POND ON ROADS AND
QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE ALSO POSSIBLE WITH THIS STORM.
LAT...LON 4056 7616 4058 7609 4060 7605 4059 7603
4063 7601 4067 7590 4042 7549 4004 7595
4011 7595 4014 7590 4030 7614 4035 7619
HAYESSpecial weather statement, Jul 12, 11:21 PM EDT, 3 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1121 PM EDT MON JUL 12 2010
NJZ001-007>010-012-015-PAZ069-130445-
BUCKS PA-HUNTERDON NJ-MERCER NJ-MIDDLESEX NJ-MORRIS NJ-SOMERSET NJ-
SUSSEX NJ-WARREN NJ-
1121 PM EDT MON JUL 12 2010
...A CLUSTER OF SHOWERS AND STRONG THUNDERSTORMS WITH HEAVY RAIN
WILL AFFECT BUCKS...HUNTERDON...MERCER...MIDDLESEX...MORRIS...
SOMERSET...SUSSEX AND WARREN COUNTIES...
AT 1115 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF SHOWERS AND STRONG THUNDERSTORMS WITH HEAVY RAIN 13 MILES
SOUTHWEST OF SOMERVILLE...MOVING NORTHEAST AT 30 MPH. THESE SHOWERS
AND THUNDERSTORMS WILL BE NEAR FLAGTOWN...BELLE MEAD AROUND 1130
PM...RARITAN...SOMERVILLE AROUND 1145 PM...MILLINGTON...WATCHUNG
AROUND MIDNIGHT...CHATHAM...MADISON AROUND 1215 AM...EAST HANOVER
AND BOONTON AROUND 1230 AM.
AS MUCH AS AN INCH OF RAIN MAY FALL IN LESS THAN 45 MINUTES WITH
THIS STORM. THIS MUCH RAIN COULD CAUSE WATER TO POND ON ROADS AND
QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE ALSO POSSIBLE WITH THIS STORM.
LAT...LON 4055 7424 4053 7423 4018 7459 4055 7526
4110 7469 4086 7431 4078 7437 4073 7437
4067 7445 4065 7445 4066 7440 4059 7444
4060 7431 4059 7429 4060 7423 4058 7419
HAYESSpecial weather statement, Jul 12, 11:42 PM EDT, 3 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1142 PM EDT MON JUL 12 2010
PAZ054-060>062-130445-
BERKS PA-CARBON PA-LEHIGH PA-NORTHAMPTON PA-
1142 PM EDT MON JUL 12 2010
...A CLUSTER OF SHOWERS AND STRONG THUNDERSTORMS WITH HEAVY RAIN
WILL AFFECT BERKS...CARBON...LEHIGH AND NORTHAMPTON COUNTIES...
AT 1138 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF SHOWERS AND STRONG THUNDERSTORMS WITH HEAVY RAIN 22 MILES
NORTHWEST OF READING...MOVING NORTHEAST AT 30 MPH. THE THUNDERSTORM
WILL BE NEAR CENTERPORT...LEESPORT AROUND MIDNIGHT...PORT CLINTON...
HAMBURG AROUND 1215 AM...WANAMAKERS...NEW TRIPOLI AROUND 1230 AM...
NEW MAHONING AND SUMMIT HILL AROUND 1245 AM.
AS MUCH AS AN INCH OF RAIN MAY FALL IN LESS THAN 45 MINUTES WITH
THIS STORM. THIS MUCH RAIN COULD CAUSE WATER TO POND ON ROADS AND
QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE ALSO POSSIBLE WITH THIS STORM.
LAT...LON 4051 7643 4054 7618 4060 7605 4059 7603
4064 7600 4074 7578 4087 7596 4095 7586
4065 7543 4019 7595 4022 7603 4036 7621
4036 7624 4049 7644
HAYESSpecial weather statement, Jul 13, 2:11 AM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
211 AM EDT TUE JUL 13 2010
MDZ008-012-015-019-130745-
CECIL MD-KENT MD-QUEEN ANNE'S MD-TALBOT MD-
211 AM EDT TUE JUL 13 2010
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT
CECIL...KENT...QUEEN ANNE'S AND TALBOT COUNTIES...
AT 208 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS 27 MILES WEST OF EASTON...MOVING
NORTHEAST AT 25 MPH. THE THUNDERSTORMS WILL BE NEAR STEVENSVILLE
AROUND 230 AM...OVERTON AROUND 245 AM...ROCK HALL...LANGFORD AROUND
300 AM...NEWTOWN...CHESTERTOWN AROUND 315 AM AND KENNEDYVILLE AROUND
330 AM.
AS MUCH AS ONE AND ONE-HALF INCHES OF RAIN MAY FALL IN LESS THAN AN
HOUR WITH THESE THUNDERSTORMS. THIS MUCH RAIN COULD CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
LAT...LON 3886 7633 3884 7636 3894 7637 3905 7629
3899 7624 3901 7622 3918 7628 3934 7618
3944 7600 3953 7599 3954 7607 3959 7613
3965 7608 3953 7582 3901 7619 3901 7622
3891 7625 3883 7635 3874 7637 3877 7640
HAYESSpecial weather statement, Jul 13, 2:58 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
258 AM EDT TUE JUL 13 2010
DEZ002-MDZ012-015-019-020-130800-
CAROLINE MD-KENT MD-KENT DE-QUEEN ANNE'S MD-TALBOT MD-
258 AM EDT TUE JUL 13 2010
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT
CAROLINE...KENT...QUEEN ANNE'S AND TALBOT COUNTIES...
AT 254 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS 16 MILES WEST OF EASTON...MOVING
NORTHEAST AT 30 MPH. THESE THUNDERSTORMS WILL BE NEAR TALBOT...ST.
MICHAELS AROUND 315 AM...WYE MILLS...QUEENSTOWN AROUND 330 AM...
CARVILLE...CENTERVILLE AROUND 345 AM...CHURCH HILL AND BARCLAY
AROUND 400 AM.
AS MUCH AS ONE AND ONE-HALF INCHES OF RAIN MAY FALL IN LESS THAN AN
HOUR WITH THESE THUNDERSTORMS. THIS MUCH RAIN COULD CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
LAT...LON 3873 7625 3867 7636 3877 7640 3875 7635
3887 7625 3882 7621 3883 7620 3894 7624
3890 7624 3884 7638 3885 7639 3892 7637
3901 7629 3901 7621 3908 7624 3932 7603
3905 7564 3863 7615
HAYESThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 11:21 PM EDT | Special Weather Statement | PHI | Hunterdon, Mercer, Middlesex, Morris, Somerset | 84 min |
| Jul 13, 4:46 AM EDT | Special Weather Statement | PHI | Salem | 59 min |
| Jul 13, 4:48 AM EDT | Special Weather Statement | PHI | Cumberland | 57 min |
| Jul 13, 9:17 AM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Gloucester, Mercer, Monmouth | 118 min |
| Jul 13, 10:28 AM EDT | Flash Flood Warning | PHI | Burlington, Camden, Mercer | 3 hr |
| Jul 13, 10:38 AM EDT | Areal Flood Advisory | PHI | Hunterdon, Mercer, Middlesex, Monmouth, Somerset | 3 hr |
| Jul 13, 11:38 AM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Monmouth, Ocean | 2 hr |
| Jul 13, 12:19 PM EDT | Areal Flood Advisory | PHI | Morris, Sussex, Warren | 2 hr |
| Jul 13, 2:02 PM EDT | Special Weather Statement | PHI | Burlington | 58 min |
| Jul 13, 2:20 PM EDT | Special Weather Statement | PHI | Monmouth | 35 min |
| Jul 13, 2:48 PM EDT | Flash Flood Watch | PHI | Burlington, Camden, Gloucester, Mercer, Middlesex, Monmouth and 1 more | 19 hr |
| Jul 13, 3:00 PM EDT | Special Weather Statement | PHI | Mercer | 60 min |
| Jul 13, 3:08 PM EDT | Excessive Heat Watch | PHI | Burlington, Camden, Gloucester, Mercer | 63 hr |
| Jul 13, 3:15 PM EDT | Coastal Flood Advisory | PHI | Atlantic, Burlington, Cape May, Monmouth, Ocean | 9 hr |
| Jul 13, 4:16 PM EDT | Special Weather Statement | PHI | Ocean | 59 min |
| Jul 13, 4:53 PM EDT | Special Weather Statement | PHI | Monmouth | 62 min |
| Jul 12, 8:12 PM EDT | Special Weather Statement | PHI | Chester | 63 min |
| Jul 12, 8:40 PM EDT | Special Weather Statement | PHI | Philadelphia | 65 min |
| Jul 12, 9:53 PM EDT | Special Weather Statement | PHI | Bucks, Montgomery | 67 min |
| Jul 12, 10:42 PM EDT | Special Weather Statement | PHI | Berks | 63 min |
| Jul 12, 11:42 PM EDT | Special Weather Statement | PHI | Berks, Lehigh | 63 min |
| Jul 13, 12:52 AM EDT | Areal Flood Advisory | PHI | Berks | 3 hr |
| Jul 13, 1:06 AM EDT | Areal Flood Advisory | PHI | Berks, Chester, Montgomery | 3 hr |
| Jul 13, 4:08 AM EDT | Areal Flood Advisory | PHI | Berks | 115 min |
| Jul 13, 5:58 AM EDT | Special Weather Statement | PHI | Delaware | 62 min |
| Jul 13, 6:07 AM EDT | Areal Flood Advisory | PHI | Chester, Delaware | 113 min |
| Jul 13, 6:20 AM EDT | Flash Flood Warning | PHI | Delaware | 115 min |
| Jul 13, 7:42 AM EDT | Areal Flood Advisory | PHI | Bucks, Chester, Delaware, Montgomery, Philadelphia | 4 hr |
| Jul 13, 9:31 AM EDT | Flash Flood Warning | PHI | Philadelphia | 8 hr |
| Jul 13, 9:41 AM EDT | Flash Flood Warning | PHI | Montgomery, Philadelphia | 2 hr |
| Jul 13, 5:29 PM EDT | Areal Flood Advisory | PHI | Philadelphia | 117 min |
| Jul 13, 3:25 AM EDT | Special Weather Statement | PHI | Kent, Queen Anne's, Talbot | 65 min |
| Jul 13, 3:33 AM EDT | Special Weather Statement | PHI | Cecil | 57 min |
| Jul 13, 3:51 AM EDT | Areal Flood Advisory | PHI | Caroline, Cecil, Kent, Queen Anne's, Talbot | 114 min |
| Jul 13, 5:39 AM EDT | Special Weather Statement | PHI | Caroline | 66 min |
| Jul 13, 5:48 AM EDT | Areal Flood Advisory | PHI | Caroline, Queen Anne's, Talbot | 76 min |
| Jul 13, 6:30 AM EDT | Tornado Warning | PHI | Caroline | 45 min |
| Jul 13, 3:28 AM EDT | Special Weather Statement | PHI | Sussex | 62 min |
Nearby
Special Weather Statements in Maryland, 2010Every special weather statement in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.